Show simple item record

dc.contributor.authorJohnson, Hazel
dc.contributor.authorBouman, Walter P.
dc.contributor.authorLawton, John D.
dc.date.accessioned2017-09-20T15:51:31Z
dc.date.available2017-09-20T15:51:31Z
dc.date.issued1998
dc.identifier.citationJohnson, H., Bouman, W. P. & Lawton, J. D. (1998). Withdrawal reaction associated with venlafaxine. BMJ (Clinical Research Ed.), 317 (7161), pp.787.
dc.identifier.other10.1136/bmj.317.7161.787a
dc.identifier.urihttp://hdl.handle.net/20.500.12904/8556
dc.description.abstract-
dc.description.urihttp://www.bmj.com/content/317/7161/787.2
dc.formatFull text uploaded
dc.subjectDrug therapy
dc.subjectSubstance withdrawal syndrome
dc.titleWithdrawal reaction associated with venlafaxine
dc.typeArticle
refterms.dateFOA2021-06-14T10:14:17Z


Files in this item

Thumbnail
Name:
Johnson 1998 787.pdf
Size:
63.04Kb
Format:
PDF

This item appears in the following Collection(s)

Show simple item record